# SDR AALA201708309015

- Difficulty date: August 29, 2017
- Submitted: August 31, 2017
- Operation: Air carrier
- Aircraft: N823NN
- Make and model: Boeing 737823
- Aircraft serial: 29560
- Aircraft time: 24,579 hours, 9,642 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY EXIT LIGHT RIGHT AISLE NEAR FORWARD GALLEY HAS A BROKEN LENS COVER.  REPLACED LENS COVER PER AMM 33-51-00.  OPERATIONAL CHECK GOOD.
